Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What could be the cause of severe chest pain followed by outbreak of hives in Chron's disease ?

okay, not sure but this is everything that has happened since friday night, first i had severe chest pains in the middle of the night into the early morning friday to saturday, then saturday i started breaking out in hives which got progressivly worse thru sunday then my top lip swelled on the left side i took benedryl and all systems were better by 1pm monday then today bottom lip is extremely swollen (huge) just wondered what this may be, i haven t eaten anything different that i have eaten b4 and i do have chrohn s but never dealt with anything like this in my 40 yrs b4....
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I would suggest that you visit your physician as you seem to be suffering from a severe allergic reaction. Often, the allergen cannot be identified. The swelling of lips, chest pain and hives is all related to the allergy. You would need to take Benadryl tablets 25 mg at night for a couple of days. This should make it ok within a week.
Hope this helps.
Answered: Fri, 16 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor